# SDR SWAA2022112173795

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,792 hours, 35,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EXIT SIGNS IN OVERWING EXIT ROW INSTALLED BACKWARDS / [01] SWAPPED EXIT SIGNS IAW AMM 33-51-01. NO DEFECTS NOTED
